# SDR IPXA2024012403951

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 23,406 hours, 14,039 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Contact
- Part number: UNKNOWN
- Condition: Broken
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTERANCE DOOR SLIDE LIGHT OUT OF MOUNTING BRACKET FOUND WIRE 5273-1099 BROKEN AT CONTACT 2 OF THE SLIDE LIGHT ASSEMBLY 7WN. REPINNED, REF ESPM 20-48-21 AND AWM 52-73-05. OP CHECKS GOOD, REF AMM 52-73-11. DEFERRAL CLEARED. PLACARD REMOVED.
